# SDR USAA2012062500034

- Difficulty date: June 1, 2012
- Submitted: June 26, 2012
- Operation: Air carrier
- Aircraft: N741UW
- Make and model: Airbus A319-112
- Aircraft serial: 1269
- Aircraft time: 33,194 hours, 19,679 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: D53480082252
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

2S CHECK - CORROSION ON FUSELAGE FRAME AT FR68, S23L.  REPAIRED FUSELAGE FRAME AT FR68, S23L IAW EA 500730.
